Alert archive / Ohio / Gale Watches in 2017
Gale Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Nov 8, 2017, 3:58 AM EST. It took effect at Nov 9, 2017, 4:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 8, 2017, 3:58 AM EST (08:58 UTC)
- In effect from
- Nov 9, 2017, 4:00 PM EST
- Expired
- Nov 9, 2017, 4:09 AM EST
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
415 WHUS71 KCLE 080858 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 AM EST WED NOV 8 2017 LEZ061-149-169-081700- /O.NEW.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 358 AM EST WED NOV 8 2017 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS...SOUTHWEST WINDS TO 30 KNOTS WILL SHIFT TO THE WEST WITH GALES TO 35 KNOTS POSSIBLE. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE TO 30 KNOTS OVERNIGHT. * WAVES...BUILDING TO 8 TO 11 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
5 follow-up statements
173 WHUS71 KCLE 081652 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1152 AM EST WED NOV 8 2017 LEZ061-149-169-090100- /O.CON.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1152 AM EST WED NOV 8 2017 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS...SOUTHWEST WINDS TO 30 KNOTS WILL SHIFT TO THE WEST WITH GALES TO 35 KNOTS POSSIBLE. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE TO 30 KNOTS OVERNIGHT. * WAVES...BUILDING TO 8 TO 11 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
531 WHUS71 KCLE 082059 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 359 PM EST WED NOV 8 2017 LEZ061-149-169-090500- /O.CON.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 359 PM EST WED NOV 8 2017 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS...SOUTHWEST WINDS TO 30 KNOTS WILL SHIFT TO THE WEST THURSDAY AFTERNOON WITH GALES TO 35 KNOTS POSSIBLE. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE TO 30 KNOTS OVERNIGHT. * WAVES...BUILDING TO 8 TO 11 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
040 WHUS71 KCLE 090141 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 841 PM EST WED NOV 8 2017 LEZ144>148-090945- /O.NEW.KCLE.SW.Y.0001.171110T1600Z-171111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- 841 PM EST WED NOV 8 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM FRIDAY TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 4 PM EST SATURDAY. * WINDS...BECOMING WEST 30 KNOTS THURSDAY AND THEN NORTHWEST THURSDAY EVENING AND NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT. * SEAS...WAVES BUILDING TO 3 TO 5 FEET THURSDAY SUBSIDING TO 2 TO 4 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ LEZ142-143-090945- /O.NEW.KCLE.SW.Y.0001.171110T1800Z-171111T1000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 841 PM EST WED NOV 8 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 1 PM FRIDAY TO 5 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 5 AM EST SATURDAY. * WINDS...BECOMING WEST 30 KNOTS THURSDAY AND THEN NORTHWEST THURSDAY EVENING AND NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT. * SEAS...BUILDING TO 6 TO 9 FEET THURSDAY AND 8 TO 11 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ LEZ061-149-169-090945- /O.CON.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 841 PM EST WED NOV 8 2017 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS...SOUTHWEST WINDS INCREASING TO 35 KNOT GALES THURSDAY AFTERNOON BECOMING WEST THURSDAY EVENING AND THEN NORTHWEST TO 30 KNOTS LATE THURSDAY NIGHT. * WAVES...WAVES BUILDING TO 7 TO 10 FEET THURSDAY AFTERNOON AND TO 9 TO 12 FEET THURSDAY EVENING AND THEN SUBSIDING TO 5 TO 8 FEET LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
322 WHUS71 KCLE 090204 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 904 PM EST WED NOV 8 2017 LEZ144>148-091015- /O.NEW.KCLE.SC.Y.0083.171109T1800Z-171110T2200Z/ /O.CAN.KCLE.SW.Y.0001.171110T1600Z-171111T2100Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- 904 PM EST WED NOV 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 5 PM EST FRIDAY. * WINDS...BECOMING WEST 30 KNOTS THURSDAY AND THEN NORTHWEST THURSDAY EVENING AND NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT. * SEAS...WAVES BUILDING TO 3 TO 5 FEET THURSDAY SUBSIDING TO 2 TO 4 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142-143-091015- /O.NEW.KCLE.SC.Y.0083.171109T1600Z-171110T1000Z/ /O.CAN.KCLE.SW.Y.0001.171110T1800Z-171111T1000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 904 PM EST WED NOV 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 5 AM EST FRIDAY. * WINDS...BECOMING WEST 30 KNOTS THURSDAY AND THEN NORTHWEST THURSDAY EVENING AND NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT. * SEAS...BUILDING TO 6 TO 9 FEET THURSDAY AND 8 TO 11 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ061-149-169-091015- /O.CON.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 904 PM EST WED NOV 8 2017 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS...SOUTHWEST WINDS INCREASING TO 35 KNOT GALES THURSDAY AFTERNOON BECOMING WEST THURSDAY EVENING AND THEN NORTHWEST TO 30 KNOTS LATE THURSDAY NIGHT. * WAVES...WAVES BUILDING TO 7 TO 10 FEET THURSDAY AFTERNOON AND TO 9 TO 12 FEET THURSDAY EVENING AND THEN SUBSIDING TO 5 TO 8 FEET LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
704 WHUS71 KCLE 090909 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 409 AM EST THU NOV 9 2017 LEZ148-091715- /O.UPG.KCLE.SC.Y.0083.171109T1800Z-171110T2200Z/ /O.NEW.KCLE.GL.W.0011.171109T2100Z-171110T0900Z/ LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- 409 AM EST THU NOV 9 2017 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST TO 30 KNOTS THIS AFTERNOON THEN WEST TO 35 KNOTS GALES THIS EVENING. WINDS BECOMING NORTHWEST OVERNIGHT AND DECREASING TO 30 KNOTS. * WAVES...INCREASING TO 7 TO 11 FEET TONIGHT. . PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-149-169-091715- /O.UPG.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/ /O.NEW.KCLE.GL.W.0011.171109T2100Z-171110T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 409 AM EST THU NOV 9 2017 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS INCREASING TO 30 KNOTS THIS AFTERNOON, BECOMING WEST TO 35 KNOT GALES THIS EVENING AND THEN NORTHWEST TO 30 KNOTS LATE THURSDAY NIGHT. * WAVES...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ168-091715- /O.NEW.KCLE.GL.W.0011.171109T2100Z-171110T0900Z/ LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- 409 AM EST THU NOV 9 2017 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 30 KNOTS THIS AFTERNOON, BECOMING WEST TO 35 KNOT GALES THIS EVENING AND THEN NORTHWEST TO 30 KNOTS LATE THURSDAY NIGHT. * WAVES...7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142-143-091715- /O.CON.KCLE.SC.Y.0083.171109T1600Z-171110T1000Z/ /O.NEW.KCLE.LO.Y.0014.171109T1700Z-171110T1000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 409 AM EST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EST FRIDAY... ...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS TODAY AND NORTHWEST TO 30 KNOTS THIS EVENING. WINDS BECOMING NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT. * SEAS...BUILDING TO 3 TO 5 FEET TODAY AND TONIGHT. * WATER LEVELS...ARE FORECAST TO DROP RAPIDLY THIS AFTERNOON, FALLING TO BELOW THE CRITICAL MARK FOR SAFE NAVIGATION BY EARLY EVENING. WATER LEVELS ARE FORECAST TO FALL ALMOST 3 FEET FROM RECENT AVERAGE LEVELS, BOTTOMING OUT 6 INCHES TO A FOOT BELOW THE CRITICAL MARK. AS WINDS DIMINISH OVERNIGHT, WATER LEVELS ARE EXPECTED TO GRADUALLY RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ144-091715- /O.NEW.KCLE.LO.Y.0014.171109T1700Z-171110T1000Z/ /O.CON.KCLE.SC.Y.0083.171109T1800Z-171110T2200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 409 AM EST THU NOV 9 2017 ...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS TODAY AND NORTHWEST TO 30 KNOTS THIS EVENING. WINDS BECOMING NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT. * SEAS...WAVES BUILDING TO 3 TO 6 FEET THROUGH TONIGHT, SUBSIDING TO 2 TO 4 FEET FRIDAY AFTERNOON. * WATER LEVELS...ARE FORECAST TO DROP RAPIDLY THIS AFTERNOON, FALLING TO BELOW THE CRITICAL MARK FOR SAFE NAVIGATION BY EARLY EVENING. WATER LEVELS ARE FORECAST TO FALL ALMOST 3 FEET FROM RECENT AVERAGE LEVELS, BOTTOMING OUT 6 INCHES TO A FOOT BELOW THE CRITICAL MARK. AS WINDS DIMINISH OVERNIGHT, WATER LEVELS ARE EXPECTED TO GRADUALLY RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ162>164-091715- /O.NEW.KCLE.LO.Y.0014.171109T1700Z-171110T1000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 409 AM EST THU NOV 9 2017 ...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY. * WATER LEVELS...ARE FORECAST TO DROP RAPIDLY THIS AFTERNOON, FALLING TO BELOW THE CRITICAL MARK FOR SAFE NAVIGATION BY EARLY EVENING. WATER LEVELS ARE FORECAST TO FALL ALMOST 3 FEET FROM RECENT AVERAGE LEVELS, BOTTOMING OUT 6 INCHES TO A FOOT BELOW THE CRITICAL MARK. AS WINDS DIMINISH OVERNIGHT, WATER LEVELS ARE EXPECTED TO GRADUALLY RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145>147-091715- /O.CON.KCLE.SC.Y.0083.171109T1800Z-171110T2200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 409 AM EST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST FRIDAY... * WINDS...BECOMING SOUTHWEST TO 30 KNOTS THURSDAY AND THEN NORTHWEST THURSDAY EVENING. NORTH WINDS DECREASING TO 15 TO 25 KNOTS LATE THURSDAY NIGHT. * SEAS...WAVES BUILDING TO 5 TO 9 FEET BY TONIGHT, THEN DECREASING TO 2 TO 4 FEET BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Nov 8, 1:01 AM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Nov 8, 1:01 AM EST, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 101 AM EST Wed Nov 8 2017 .SYNOPSIS... High pressure will remain in control across the Great Lakes region through Wednesday night. A strong cold front will move southeast across the region late Thursday into Thursday night. Arctic high pressure will build across the region Friday into Saturday. && .NEAR TERM /THROUGH TODAY/... Update...No big changes for the late evening update. Original...High pressure will be in control of the region into Wednesday night. The cloud cover forecast will be difficult as we keep some flow off of Lake Erie through the night. Most locations will gradually become partly cloudy by Wednesday morning. High level cloud cover will then attempt to return Wednesday night. It will be cooler tonight with less cloud cover. Lows should be in the 30s area wide. A couple degrees warmer at most locations on Wednesday with some sunshine anticipated. Lows Wednesday night should dip into the upper 20s to lower 30s. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... An arctic cold front should drop southeast across the area Thu aftn and evening. Moisture is limited so only expect sct shra with the front. Lake effect conditions improve quickly early Thu night as the arctic air pushes over the area so expect snow showers to develop in the snowbelt for a while until high pressure moves over the area Friday. Due to the overall dry airmass and initial temps above freezing, will keep accumulation to 2 inches or less. Lows Thu night should drop into the 20s, except around 30 at the lakeshore. Highs Fri will only rise from the mid to upper 20s far east to the lower 30s rest of the area. Fri night should be dry but cold with lows from the upper teens inland east to lower 20s in the west. The high will shift east of the area Sat allowing winds to come around to the SE. This will help temps to moderate into the upper 30s to lower 40s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Broad weak ridge of high pressure aloft will push east across the eastern United States Saturday night and off the east coast Sunday. A shortwave trough will move east toward the central Great Lakes by Sunday evening and off the east coast by Monday night. Surface high pressure will move east of the area Saturday night allowing surface low pressure to move into the Great Lakes region. The low will dissipate with time but will force a weak cold front east across the local area along with a swath of moisture. This system is expected to bring a chance for rain and snow showers Saturday night into the area and then exit east of the area during the day Sunday and . Sunday night. High pressure will build east into the area for Monday bringing a return back to fair weather across the region. After a cool down late in the week, expecting temperatures to rebound back to the 40s and lower 50s for the end of the weekend into the early part of next week. Lows will start off on the cool side, especially in the east in the 20s Sunday morning and then lower 30s across the entire area over the rest of the forecast period. && .AVIATION /06Z Wednesday THROUGH Sunday/... High pressure will remain over the region through the period, providing VFR conditions. Low level VFR stratocu will continue to affect mainly KCLE to KMFD through daybreak, with ceilings slowly breaking up through the morning/early afternoon. Mainly clear skies expected today. Winds will generally be light through the period. OUTLOOK...Non-VFR possible Thursday. Non-VFR likely at times north central/northeast OH and nwrn PA Thursday night through Friday night in scattered snow showers. && .MARINE... NE winds of 10 to 20 knots will diminish tonight as a ridge of high pressure develops over the lake. The ridge will sag south of the lake Wed into Wed night causing SW winds to develop. A strong cold front will cross the lake Thu aftn and evening causing the SW winds to increase to 20 to 30 knots ahead of the front, turning NW with frontal passage. There may even be a brief period of low end gales around or just after the front passes. The SCA conditions will subside Fri as high pressure moves across the lake. The high will shift east of the lakes Sat allowing south winds to set up at about 10 to 20 knots. Another cold front should drop across the lake by late Sun veering winds to the NW with marginal SCA conditions possible again. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Mullen NEAR TERM...TK/Mullen SHORT TERM...Adams LONG TERM...Adams/Lombardy AVIATION...Greenawalt MARINE...Adams
Hazardous weather outlook, Nov 7, 5:10 AM EST, 22 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 510 AM EST Tue Nov 7 2017 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-081015- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 510 AM EST Tue Nov 7 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.